# SDR DL757972504

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N3450
- Condition: Cracked
- Location: Nr 1 Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF A PREVIOUSLY ACCOMPLISHED REPAIR ON THE NR 1 ENGINE NACELLE STRUT SKIN AN ADDITIONAL CRACK WAS FOUND EMANATING FROM THE CUTOUT.  REPAIRED PER ERA 331028-14.
